PDA

View Full Version : Serotonin Help


koolkidz
January 3rd, 2014, 06:16 PM
I am on like 10mg of Serotonin per day for my ADHD, is it possible that it could effect my eating habits? Before I started taking it I used to eat meals regularly, but now I rarely eat 2 meals.
Some days I have stopped taking it so I can live normally for a day.
What should I do, the doctor said it should go away in a few months, but I can't wait that long :( I don't want to come off the meds in fear of what I will do (mainly anger and concentration). What should I do?
Didn't know if this came under drugs or here (pls dont beat me mods lol)

unknownuser
January 4th, 2014, 01:08 PM
If you have a doctor that prescribed you something and is telling you to wait a few months for (side effects?) to go away, then I really reconsider the doctor you're visiting because it sounds kinda weird to me that you'd have to wait this long for a serious issue to diminish...

The Trendy Wolf
January 4th, 2014, 02:11 PM
I take 70mg of Vyvanse and 10-30mg of Adderall and they both affect my eating habits. Now that I've been on the medication for so long, the effects appear to be diminishing, however.

koolkidz
January 4th, 2014, 02:43 PM
Okay I just remembered, it's 25mg

koolkidz
January 4th, 2014, 02:43 PM
I found a solution, take them at night, the side affects happen whilst sleeping :D

CcRoder
January 4th, 2014, 03:50 PM
JUST ABOUT TO SAY THAT! Take it at night, it also helps you sleep deeper and stronger.
Just be careful. Taking them in the night means the effect might not last as long the next day.

baseballfan
January 20th, 2014, 09:29 PM
Be careful taking advice online. Talk to a doctor about it or at least check the official warnings that came with the prescription.